MathSciNet Relay Station
MathSciNet bibliographic data
MR2480273 (2010a:11004) 11A05 (11N05)
Farhi, Bakir; Kane, Daniel New results on the least common multiple of consecutive integers. Proc. Amer. Math. Soc. 137 (2009), no. 6, 1933–1939.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement